# SDR RAIA00609033

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,536 hours, 18,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3535-PIT-EMERGENCY LIGHT OUT IN FWD AISLE. MAINTENANCE RESET THE EMERGENCY LIGHTS AND PERFORMED AND OPERATIONAL CHECK OF THE LIGHTS. NO DEFECTS NOTED.
